Long-time behavior of the proper orthogonal decomposition method
Article first published online: 26 JAN 2012
Copyright © 2011 John Wiley & Sons, Ltd.
Numerical Linear Algebra with Applications
Volume 19, Issue 5, pages 842–868, October 2012
How to Cite
Kemper, J. (2012), Long-time behavior of the proper orthogonal decomposition method. Numer. Linear Algebra Appl., 19: 842–868. doi: 10.1002/nla.825
- Issue published online: 19 SEP 2012
- Article first published online: 26 JAN 2012
- Manuscript Accepted: 14 SEP 2011
- Manuscript Revised: 5 AUG 2011
- Manuscript Received: 2 JUL 2010
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!